International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 3, Pages 439-448
on associative copulas uniformly close
1Department of Mathematics and Statistics, Universitat Politècnica Catalunya, Diagonal 649, Barcelona 08028 , Spain
2Institute of Mathematics, Silesian University, Bankowa 14, Katowice 40-007, Poland
Received 15 September 1986; Revised 8 April 1987
Copyright © 1988 C. Alsina and R. Ger. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Associative copulas uniformly close are studied with detail. Some classical results of Ulam and Hyers as well as the representation theorem for associative functions play a fundamental role.